# SDR UPS00233482

- Difficulty date: July 19, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- Aircraft time: 48,339 hours, 35,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, FIRE WIRE BRACKET CRACKED AT BS 1010 LBL 45.5 LWR SURFACE OF FLOOR I T CARGO BAY.  REPAIRED IAW SRM 51-40-3 FIG 1.
